# SDR FDEA201606141999

- Difficulty date: June 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 78,733 hours, 19,569 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENTRANCE DOOR, L1 WILL NOT ARM, JAMMED LEVER.  RESECURED SLIDE COVER IAW MM 25-61-15-4.  OPS CHECK GOOD, ACFT OK FOR SERVICE.
